# SDR 96FDEA00363

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N266FE
- Make and model: Boeing 727233
- Aircraft serial: 21672
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: G-Beam
- Part number: 651758866
- Condition: Corroded
- Location: Bs 267
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BS 267 BL 0 LBL 5 WL 208 ON G-BEAM.  REMOVED G-BEAM, DRILLED UP AND INSTALLED NEW G-BEAM.  INSTALLED ALL ACCESS PANELS.  REMOVED FOR ACCESS TO G-BEAM.
